Alert archive / Pennsylvania / Freezing Rain Advisories in 2014

Freezing Rain Advisory 6, NWS Philadelphia/Mount Holly

December 22, 2014Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this freezing rain advisory at Dec 22, 2014, 3:00 AM EST for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Dec 22, 2014, 6:00 PM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2014, 3:00 AM EST (08:00 UTC)
In effect from
Dec 22, 2014, 6:00 PM EST
Expired
Dec 22, 2014, 9:23 PM EST
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WWUS41 KPHI 220800
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EST MON DEC 22 2014

NJZ001-PAZ054-055-222300-
/O.NEW.KPHI.ZR.Y.0006.141222T2300Z-141223T0900Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
300 AM EST MON DEC 22 2014

...FREEZING RAIN ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EST TUESDAY.

* LOCATIONS...PORTIONS OF NORTHEAST PENNSYLVANIA AND NORTHWEST NEW
  JERSEY. 

* ICE ACCUMULATIONS...A TRACE TO A COUPLE OF HUNDREDTHS OF AN
  INCH.

* TIMING...LIGHT FREEZING RAIN MAY MIX WITH SLEET OR SNOW EARLY
  THIS EVENING BEFORE CHANGING OVER TO ALL FREEZING RAIN THROUGH
  THE EVENING INTO THE OVERNIGHT HOURS. THE FREEZING RAIN IS
  EXPECTED TO CHANGE OVER TO ALL RAIN BY DAYBREAK TUESDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AT TIMES TONIGHT,
  ESPECIALLY ON UNTREATED ROADWAYS AND ALSO ON BRIDGES AND
  OVERPASSES.

* TEMPERATURES...IN THE LOW 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

ROBERTSON
2 follow-up statements
977 
WWUS41 KPHI 222017
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EST MON DEC 22 2014

NJZ001-PAZ054-055-230900-
/O.CON.KPHI.ZR.Y.0006.141222T2300Z-141223T0900Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
317 PM EST MON DEC 22 2014

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* ICE ACCUMULATIONS...UP TO A FEW HUNDREDTHS OF AN INCH.

* TIMING...LIGHT FREEZING RAIN AND RAIN DEVELOPING THIS EVENING
  MAY MIX WITH SLEET BEFORE ALL RAIN OCCURS LATE.

* IMPACTS...AREAS OF HAZARDOUS TRAVEL AT TIMES ON UNTREATED
  SURFACES, ESPECIALLY BRIDGES AND OVERPASSES.

* TEMPERATURES...AROUND 32 DEGREES, THEN SLOWLY RISING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$
159 
WWUS41 KPHI 230223
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EST MON DEC 22 2014

NJZ001-PAZ054-055-230330-
/O.CAN.KPHI.ZR.Y.0006.000000T0000Z-141223T0900Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
923 PM EST MON DEC 22 2014

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZING RAIN ADVISORY.

WHILE THERE COULD BE ISOLATED SPOTS OF AT OR BELOW FREEZING
TEMPERATURES, FOR THE NEXT COUPLE OF HOURS, MOST AREAS ARE ABOVE
FREEZING AS TEMPERATURES CONTINUE TO SLOWLY RISE TONIGHT. THIS
ENDS THE THREAT FOR FREEZING RAIN.

$$

HEAVENER

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Dec 21, 9:37 PM EST, 5 hours 23 minutes earlier.

Area forecast discussion, Dec 21, 9:37 PM EST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EST SUN DEC 21 2014

.SYNOPSIS...
WEAK HIGH PRESSURE ACROSS THE REGION THIS EVENING WILL REMAIN
THROUGH MONDAY. WEAK LOW PRESSURE WILL MOVE NORTHWARD UP ALONG THE
EAST COAST MONDAY AFTERNOON THROUGH TUESDAY NIGHT. THIS LOW WILL BE
FOLLOWED BY ANOTHER STRONGER SYSTEM FOR WEDNESDAY AND WEDNESDAY
NIGHT. HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. A COLD
FRONT WILL CROSS THE AREA NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

FOR THE EVENING UPDATE, WITH THE CLEAR SKIES THIS EVENING ACROSS
THE SOUTH, WE'VE ADJUSTED TEMPS DOWN A FEW DEGREES ACROSS THE
DELMARVA. WE'VE ALSO ADJUSTED THE CLOUD COVER (LESS OF IT) DOWN
ACROSS THE AREA. THE EXPECTED HIGH LEVEL CLOUDS ARE STARTING TO
WORK THEIR WAY INTO THE REGION FROM THE SOUTHWEST.

WE'VE BEEN WATCHING THE STRATUS, SOUTH OF SUFFOLK COUNTY NY, SPIN
ALL AFTERNOON AND EVENING. BEFORE WE LOST DAYLIGHT, THE VISIBLE
SAT PIX SHOWED THIS FEATURE NICELY, EVEN DEPICTING A CENTER "EYE".
LOW RESOLUTION MODELS SHOW A WEAK TROF IN THIS AREA. HIGHER
RESOLUTION MODELS SHOW A WEAK LOW. RADAR IS ALSO PICKING UP THE
ROTATION.

THE FEATURE IS BRINGING A SOME PRECIPITATION TO LONG ISLAND AND
CONNECTICUT, AND WELL AS NORTHEAST NJ. THIS FEATURE IS MODELED TO
SLOWLY DRIFT SOUTHWEST TOWARD THE NJ COAST OVERNIGHT. THIS SHOULD
HELP TO PUSH THE LOWER STRATUS, WHICH MOVED NORTH TODAY, BACK
SOUTHWARD. IT SHOULD ALSO PUSH SOME FLURRIES OR SPRINKLES INTO OUR
NORTHEAST ZONES ADJACENT TO OKX. GRIDS HAVE BEEN UPDATED TO DEPICT
THIS.

PREVIOUS DISCUSSION...

THE CENTER OF A 1030 MB SURFACE HIGH OVER EASTERN CANADA WILL
CONTINUE TO RIDGE SOUTHWARD DOWN THE EASTERN SEABOARD THROUGH
TONIGHT. A MID- TO UPPER-LEVEL RIDGE AXIS WILL PROGRESS TOWARD THE
EAST COAST THIS EVENING.

SOME HI CLOUDS WILL SPILL INTO THE AREA OVERNIGHT AS THE RIDGE
SHIFTS DOWNSTREAM OF OUR AREA AND IS QUICKLY REPLACED BY A LEADING
SHORTWAVE TROUGH THAT IS EXPECTED TO MOVE IN FROM THE SOUTHWEST.

THE SOUTH TO NORTH LOW-LEVEL THERMAL GRADIENT ASSOCIATED WITH A WARM
FRONT IS FORECAST TO STRENGTHEN AS IT MOVES TOWARD SOUTHEAST VA LATE
TONIGHT. ISENTROPIC LIFT WILL DEVELOP ACROSS THE BOUNDARY AND EXPAND
NORTHWARD INTO THE DELMARVA BEFORE DAYBREAK. THE AIRMASS ON COLD
SIDE OF THIS BAROCLINIC ZONE WILL BE INITIALLY DRY SO EXPECT THE
THICKER LOW CLOUDS AND PRECIP TO REMAIN SOUTH OF DELAWARE AND THE
EASTERN SHORE OF MD TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SOUTHERLY FLOW ALOFT AROUND THE BACKSIDE OF A WESTERN ATLANTIC RIDGE
AND AHEAD OF A TROUGH OVER THE NORTHERN PLAINS WILL BECOME
ESTABLISHED OVER THE EASTERN CONUS ON MONDAY. WAA DEVELOPS OVER THE
FORECAST AREA IN THIS PATTERN, ESPECIALLY IN THE LOW AND MID LEVELS.
AT THE SURFACE, HIGH PRESSURE IS FORECAST TO CONTINUE NOSING
SOUTHWARD DOWN THE EASTERN SIDE OF THE APPALACHIANS EVEN WITH THE
CENTER OF THE AFOREMENTIONED HIGH RETREATING TOWARD THE CANADIAN
MARITIMES. A CAD SETUP WILL KEEP THE COLDER AIR ANCHORED OVER OUR
REGION WITH A NORTHEASTERLY WIND NEAR THE SURFACE. THIS SHOULD
SUPPRESS THE ADVANCEMENT OF THE SURFACE WARM FRONT AS IT APPROACHES
FROM THE SOUTH ON MONDAY.

THE LATEST 12Z NAM CONTINUES TO BE QUICKER AND FARTHER NORTH WITH
THE DEVELOPMENT OF OVERRUNNING PRECIP COMPARED TO THE OTHER
OPERATIONAL MODELS. THE AIRMASS WILL BE VERY DRY INITIALLY, SO
PRECIP MAY NOT REACH THE GROUND AS QUICKLY AS THE NAM INDICATES.
HOWEVER, THERE APPEARS TO BE ENOUGH MOISTURE RETURN AND ISENTROPIC
LIFT FOR PRECIP TO EVENTUALLY OVERCOME THIS INITIAL DRY AIR,
ALLOWING THE PRECIP SHIELD TO EXPAND NORTHWARD THROUGH THE DAY.
CHANCE POPS FIRST ADVERTISED IN THE MORNING FOR THE DELMARVA, MIDDAY
FOR THE SOUTHERN PHILLY SUBURBS AND LATE AFTERNOON FOR THE I-80
CORRIDOR.

PTYPE WILL PREDOMINATELY BE RAIN ON MONDAY, BUT THERE COULD BE A
LIGHT WINTRY MIX (SNOW/SLEET) AWAY FROM THE COAST AT THE ONSET DUE
TO EVAPORATIONAL COOLING. THERE IS STILL NOT ENOUGH FORECAST
CERTAINTY TO PUBLISH A SNOWFALL MAP, BUT THE SETUP APPEARS LIMITED
FOR ANY ACCUMULATIONS EVEN IN THE HIGHER ELEVATIONS OF PA. WE
PREFERRED TO USE THE COOLER NAM/ECMWF FOR THERMAL PROFILES IN THIS
CAD SETUP TO DIAGNOSE POTENTIAL PTYPES AND FOR FORECASTING TEMPS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UNSETTLED WEATHER WILL BE ACROSS THE REGION AT THE BEGINNING OF THE
LONG TERM. A H5 TROUGH WILL BE DEEPENING ACROSS THE MIDDLE PART OF
THE COUNTRY...AND ITS EFFECTS WILL BE FOR CLOUDS AND MOSTLY RAIN
BEGINNING MONDAY NIGHT AND PERSISTING INTO WEDNESDAY NIGHT AND
THURSDAY MORNING. THE FIRST BATCH OF RAIN WILL COME AS WEAK LOW
PRESSURE DEVELOPS ALONG THE CAROLINA COAST MONDAY AND MOVES
NORTHWARD ALONG THE NJ/DE COAST TUESDAY. WE HAVE CHC POPS N/W AND
LIKELY POPS S/E WITH THIS FEATURE. ON TUESDAY...THE HIGHER POPS MOVE
TO THE NORTHERN AREAS AS ONSHORE FLOW AND RESIDUAL MOISTURE FROM THE
LOW REMAIN ACROSS THE AREA.

THERE WILL NOT BE MUCH OF A BREAK IN THE WET PATTERN TUESDAY
NIGHT...ALTHOUGH SOME WEAK RIDGING WILL BE ACROSS THE AREA. ANOTHER
STRONGER LOW PRESSURE SYSTEM WILL BE DEVELOPING ACROSS THE SOUTHERN
STATES AND IT WILL MOVE NORTHWARD TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. THE LOW WILL TRACK TO THE WEST...RESULTING IN A SURGE OF
WARMER AIR ACROSS THE AREA. WE HAVE GONE ALONG WITH THE HIGH POPS
OFFERED BY WPC...WHICH ARE IN THE CATEGORICAL RANGE TUE NIGHT THRU
WED NIGHT.

A STRONG COLD FRONT WILL CROSS THE AREA OVERNIGHT WED NGT INTO THU.
IT APPEARS THAT MOST OF THE SHOWERS WILL BE DONE BY 12Z...BUT WE
HAVE LEFT IN A CHC FOR A FEW SHOWERS THU MORNING...IN CASE THE
SYSTEM SLOWS UP AT ALL. IT APPEARS THAT THE P-TYPE WILL STILL BE
RAIN...SINCE THE COLDER AIR WILL NOT ARRIVE FAST ENOUGH FOR A
CHANGEOVER.

THE REST OF THE EXTENDED PERIOD WILL FEATURE DRIER WEATHER AS A SFC
HIGH EXTENDS ACROSS THE AREA. THE H5 TROUGH WILL STILL BE TO THE
WEST...SO TEMPERATURES WILL REMAIN ABOVE NORMAL BOTH FRI AND SAT.
ANOTHER LOW AND DEVELOPING FRONT MAY BEGIN TO AFFECT THE AREA SAT
NIGHT INTO NEXT SUNDAY...LOW CHC POPS ARE IN THE GRIDS FOR THIS.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE STRATUS THAT MOVED NORTH TODAY IS DRIFTIN BACK DOWN SOUTH
AGAIN. THE LOW CLOUDS ARE THROUGH TRENTON, HAVE JUST MOVED OVER
KPNE, AND IS HEADING TOWARD KPHL. WILL UPDATE THE TERMINALS TO REFLECT.

PREVIOUS DISCUSSION...

LEFTOVER OVC STRATOCU CONTINUES TO ERODE LATE THIS AFTN OVER MOST OF
THE TERMINALS. AT 20Z, TTN AND RDG LIE ON THE EDGE OF THESE CLOUDS,
WHICH ARE YIELDING MVFR CIGS BETWEEN 2500 AND 3000 FT. EXPECT THE
CLOUDS TO CLEAR OUT AT THESE TWO TERMINALS BY SUNSET AT THE LATEST.

VFR THIS EVE. VFR ANTICIPATED FOR MOST TERMINALS OVERNIGHT AND
MONDAY MORNING THOUGH THE 12Z NAM DEVELOPS STRATUS FROM PHL NORTH
AND EAST, RESULTING IN MVFR AND EVEN IFR CIGS BETWEEN BETWEEN
09-15Z. THIS MAY BE A BIT OVERDONE, BUT WILL STILL NEED TO MONITOR
THE POTENTIAL AS THE MARINE LAYER TRIES TO BECOME ESTABLISHED IN
CONCERT WITH A LIGHT NORTHEAST WIND IN THE BOUNDARY LAYER.
OTHERWISE, MID CLOUDS WILL QUICKLY OVERSPREAD THE AREA FROM
SOUTHWEST TO NORTHEAST IN THE MORNING. RAIN IS ALSO FORECAST TO
DEVELOP IN VICINITY OF ILG/MIV DURING THE MID TO LATE MORNING,
PHL/PNE/RDG DURING THE EARLY TO MID AFTERNOON AND ABE/TTN LATE IN
THE DAY.

OUTLOOK...

MON NIGHT THRU TUE...MOSTLY VFR. INCREASING CLOUDS LATE TUE NIGHT.
TUE NIGHT THRU THU MORNING...OCNL LOW CIGS/VSBYS IN RAIN AND FOG.
THU AFTERNOON THRU FRIDAY...MOSTLY VFR. GUSTY WEST/NORTHWEST WINDS.

&&

.MARINE...
LIGHT NORTHWEST WINDS 5-15 KT THIS AFTERNOON WILL BECOME NORTHERLY
TONIGHT AND NORTHEASTERLY ON MONDAY. SEAS GENERALLY 1-2 FT DURING
THIS TIME.

OUTLOOK...
MON NIGHT...SUB SCA CONDITIONS.
TUE/TUE NGT...SCA CONDITIONS ON THE OCEAN..SUB-SCA OVER DEL BAY.
WED THRU FRI...SCA CONDITIONS WITH LOW END GALE GUSTS WED NGT AND THU.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...O'HARA
AVIATION...KLEIN/O'HARA
MARINE...KLEIN/O'HARA
Hazardous weather outlook, Dec 21, 3:49 PM EST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EST SUN DEC 21 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-027-PAZ054-
055-060>062-070-071-101>106-222100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
349 PM EST SUN DEC 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAINFALL IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY
NIGHT. POOR DRAINAGE FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-NJZ025-026-222100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
COASTAL ATLANTIC-COASTAL OCEAN-
349 PM EST SUN DEC 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE GUSTS MAY OCCUR WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freezing Rain Advisories in Pennsylvania, 2014Freezing Rain Advisories in New Jersey, 2014Every freezing rain advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.